# SDR CL92001F00000

- Difficulty date: November 28, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N586SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8516
- Engine: Lyc IO360A1A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 832 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION FOUND SPINNER DOME CRACKED AT BLADE CUT OUT, REPLACED SPINNER DOME.
